Show simple item record

dc.contributor.authorAgure, J.O .
dc.date.accessioned2015-11-13T08:06:14Z
dc.date.available2015-11-13T08:06:14Z
dc.date.issued1996
dc.identifier.citationBull. Austral. Math. SOC. 47A12 VOL. 53 (1996) 33-37en_US
dc.identifier.urihttp://ir-library.ku.ac.ke/handle/123456789/13877
dc.descriptionAbstracten_US
dc.description.abstractThis paper investigates a certain type of numerical range introduced by Stampfli. In particular, we investigate the convexity of this set of elements of operators on Hilbert spaces and its relationship to the algebra numerical range implemented by elements of a W*-algebraen_US
dc.language.isoenen_US
dc.publisherCambridge University Pressen_US
dc.titleOn the convexity of stampfli's numerical rangeen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record